# SDR SWIA201436408

- Difficulty date: February 6, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,700 hours, 21,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON FS 409+128 VERTICAL POST AT BL0.0, RT C CHANNEL IN THE AFT RADIUS.  C-CHECK REMOVED OLD POST, LOCATED & DRILLED NEW POST & INSTALLED NEW POST IAW SRM & REO.
